# SDR FDEA201109224024

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383020
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK NR 2 LT FR40.  AFTER REMOVAL OF LEVEL 1 CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED  SEAT TRACK  AND  FABRICATED NEW SEAT TRACK IAW DWG A53832020.  REPROTECTED SEAT TRACK IAW SRM 51-20-10 AND 51-75-10.  INSTALLED SEAT TRACK IAW SRM 51-40-21 AND AMM 53-10-16-06.
